# SDR N6WA2013050601

- Difficulty date: May 6, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 20,144 hours, 13,715 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WARNING MESSAGE WHEN MAIN CABIN DOOR IS CLOSED.  R & R PAX DOOR PROXIMITY SWITCH PX-101 IAW AMM 52-70-04, OP'S CHECKED GOOD.
